Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from hunger and weight gain. Is it possible to have diabetes or lymphoma and gain weight?

HELLO DR SAMUEL... I HAVE BEEN LATELY GETTING TINGLING SENSATION ALL OVER MY BODY BUT MAINLY IN MY ARMS, FEET, EYES AND AROUND MY LIPS. I WAS DIAGNOSED WITH HYPOCHONDRIA TWO YEARS AGO AFTER DOING A NUMBER OF TESTS DUE TO A NUMBER OF UNRELATED SYMPTOMS APPEARING EVERY NOW AND THEN. THESE INCLUDED A NUMBER OF BLOOD TESTS (THYROID, TESTOSTERONE, PANCREAS, BLOOD COUNT ETC...), XRAY, ULTRASOUND, URINE AND STOOL TEST AND ALL CAME OUT NORMAL. I AM ALSO SUFFERING FROM CONSTANT HUNGER AND I HAVE GAINED 6 KGS IN 3 MONTHS. EVERY TIME I VISIT A DOCTOR AND SHOW THEM THE TEST RESULTS -EVEN WHEN SOME ARE AS OLD AS A YEAR OR MORE- THEY DIRECTLY BLAME IT ON ANXIETY; I HAVE REACHED A POINT THAT I AM NOW EMBARRASSED OF TALKING ABOUT MY SYMPTOMS IN FRONT OF MY FAMILY :P MY MAIN QUESTION NOW IS IT POSSIBLE TO HAVE DIABETES OR LYMPHOMA AND STILL GAIN WEIGHT?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Your main query is weight gain in diabetes and lymphoma.
Yes , you can weight in both these diseases .
As tingling sensation all over body id not due to diabetes but may be due to ,
worm infestation,
hypocalcaemia,
skin disorder .
Consult a Dermatologist and get his opinion regarding this.
WEIGHT gain may be due to overeating regularly.
Good luck.
Dr. HET
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor